Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 548126, 5 pages
Research Article

Similarity Solution for Fractional Diffusion Equation

1School of Sciences, Shanghai Institute of Technology, Shanghai 201418, China
2School of Mathematics, Baotou Teachers College, Baotou, Inner Mongolia 014030, China

Received 4 January 2014; Accepted 11 February 2014; Published 12 March 2014

Academic Editor: Ming Li

Copyright © 2014 Jun-Sheng Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Sheng Duan, Ai-Ping Guo, and Wen-Zai Yun, “Similarity Solution for Fractional Diffusion Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 548126, 5 pages, 2014.